4 doctors weighed in:

I'm having bad stomach cramps and abdomnial cramps after taking marcoib antibiotic, zpack and flagye. What should I do?

4 doctors weighed in
2 doctors agree

In brief: Gut bacteria

The combination of both of these antibiotics could be killing the bacteria in your gut.
Check with your doctor first to see if you can stop taking them or if there is a different one you can take. If not then you may have to wait until you complete the course before things get better. Try eating a few servings of yogurt with probiotics such as activa. That may help.

In brief: Gut bacteria

The combination of both of these antibiotics could be killing the bacteria in your gut.
Check with your doctor first to see if you can stop taking them or if there is a different one you can take. If not then you may have to wait until you complete the course before things get better. Try eating a few servings of yogurt with probiotics such as activa. That may help.
Dr. Charles Kattuah
Dr. Charles Kattuah
Thank
Dr. Nela Cordero
Pediatrics

In brief: ANTIBIOTIC INTAKE

If you take your antibiotic in an empty stomach, GI upset can occur like what you are having now.
Take antispasmodic with milk or food if you can eat due to cramps.

In brief: ANTIBIOTIC INTAKE

If you take your antibiotic in an empty stomach, GI upset can occur like what you are having now.
Take antispasmodic with milk or food if you can eat due to cramps.
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Dr. Tracy Lovell
Internal Medicine - Rheumatology

In brief: See below

With flagyl, it you are consuming any alcohol containing products (even cough syrup) this can cause severe abdominal cramps as an interaction---if that is the cause, leave off all alcohol containing products.
Zpak can cause symptoms of abdominal distress on occasion. If your symptoms persist, let your doctor know.

In brief: See below

With flagyl, it you are consuming any alcohol containing products (even cough syrup) this can cause severe abdominal cramps as an interaction---if that is the cause, leave off all alcohol containing products.
Zpak can cause symptoms of abdominal distress on occasion. If your symptoms persist, let your doctor know.
Dr. Tracy Lovell
Dr. Tracy Lovell
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available